Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1970, Volume 9, Number 4, Pages 375–405 (Mi al1251)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalized computations and second order arithmetic

N. V. Beljakin


Full text: PDF file (1176 kB)

Bibliographic databases:
UDC: 517.11:518.5
Received: 06.04.1970

Citation: N. V. Beljakin, “Generalized computations and second order arithmetic”, Algebra Logika, 9:4 (1970), 375–405

Citation in format AMSBIB
\Bibitem{Bel70}
\by N.~V.~Beljakin
\paper Generalized computations and second order arithmetic
\jour Algebra Logika
\yr 1970
\vol 9
\issue 4
\pages 375--405
\mathnet{http://mi.mathnet.ru/al1251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0300872}


Linking options:
  • http://mi.mathnet.ru/eng/al1251
  • http://mi.mathnet.ru/eng/al/v9/i4/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Beljakin, “Iterated Kleene computability and the superjump”, Math. USSR-Sb., 30:1 (1976), 17–37  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021